MathSciNet Relay Station
MathSciNet bibliographic data
MR2365067 11B68 (05A19 11B73)
Cheon, Gi-Sang; Hwang, Suk-Geun; Lee, Sang-Gu Several polynomials associated with the harmonic numbers. Discrete Appl. Math. 155 (2007), no. 18, 2573–2584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement